# SDR CALA2023091502800

- Difficulty date: September 11, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 119,418 hours, 18,558 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: MS295262
- Condition: Missing
- Location: Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP LEFT MISSING AT WING FUEL STATION.   REPLACED FUEL CAP REF IPC 28-21-01-01.
